# SDR IPXA2025102247232

- Difficulty date: October 14, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 35,913 hours, 23,698 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW MSG (EICAS) QRH CHECKLIST DID NOT RETURN.  OPS TO NORMAL.  RESULTED IN BTB.  FINISHED INSTALLATION OF #3L WINDSHIELD I/A/W B757 AMM 56-11-10. OPS CHECK GOOD.
